# SDR AALA202201149124

- Difficulty date: January 8, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737*
- Aircraft serial: 33219
- Aircraft time: 30,960 hours, 12,846 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700 - Gears
- Component: Wheel, Honeywell
- Component part number: 26123111
- Stage of operation: LD
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 MLG TIRE BLOWN ON LANDING, AIRCRAFT TAXIED TO GATE UNDER ITS OWN POWER WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT: REPLACED #2 WHEEL ASSEMBLY WITH SERVICEABLE UNIT IAW AMM 32-43-11, OPS CHECK GOOD.** (CLOSED)
